COVID-19 Update - This is to inform you that the Government of India has announced a complete lockdown in India 22nd March 2020 to 3rd May 2020. As a result, our offices will now be closed till 3rd May 2020 and all our employees will be working from home. Office telephones will not be answered, and therefore you are requested to direct all your queries related to manuscript submission, review process, publication etc. at below mentioned details. editor@innovativepublication.com, rakesh.its@gmail.com, Mob. 8826373757, 8826859373, 9910947804

Article Access statistics

Viewed: 446

Emailed: 0

PDF Downloaded: 247

Annals of Geriatric Education and Medical Sciences


Melasma like hyperpigmentation on face: A rare side effect of imatinib


Full Text PDF Share on Facebook Share on Twitter


Author Details : Anusha Gupta, Sunil Kumar*, Saurav Chaturvedi, Apoorva Nirmal

Volume : 5, Issue : 2, Year : 2018

Article Page : 79-80


Suggest article by email

Abstract

Imatinib mesylate is a cytotoxic agent that is used in chronic myeloid leukaemia. Common reported side effect is hypopigmentation; here we report a 48 year old female who developed hyperpigmentation as melasma on her face while taking imatinib mesylate in a dose of 400 mg daily for chronic myeloid leukaemia.

Keywords: Drug-induced pigmentation, Imatinib-mesylate, Melasma, Chronic myeloid leukemia.

Doi : 10.18231/2348-7240.2018.0019

How to cite : Gupta A, Kumar S, Chaturvedi S, Nirmal A, Melasma like hyperpigmentation on face: A rare side effect of imatinib. Ann Geriatr Educ Med Sci 2018;5(2):79-80

Copyright © 2018 by author(s) and Ann Geriatr Educ Med Sci. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (creativecommons.org)